# SDR CA070514057

- Difficulty date: January 13, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT ENGINE OIL PRESSURE REDUCED ACCOMPANIED BY AN INCREASE IN INTER-TURBINE TEMPERATURE.  ENGINE POWER WAS REDUCED AND A LANDING ACCOMPLISHED AT LOW POWER.  SUBSEQUENT INSPECTION REVEALED COMPRESSOR TURBINE BLADE DAMAGE.  MFG WILL MONITOR INVESTIGATION AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514057)
